Abstract and Applied Analysis

Existence of Nontrivial Solutions for Perturbed p -Laplacian Equation in N with Critical Nonlinearity

Huixing Zhang and Xiaoqian Liu

Full-text: Open access

Abstract

We consider a perturbed p -Laplacian equation with critical nonlinearity in N . By using variational method, we show that it has at least one positive solution under the proper conditions.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 725781, 7 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412273269

Digital Object Identifier
doi:10.1155/2014/725781

Mathematical Reviews number (MathSciNet)
MR3191060

Zentralblatt MATH identifier
07022956

Citation

Zhang, Huixing; Liu, Xiaoqian. Existence of Nontrivial Solutions for Perturbed $p$ -Laplacian Equation in ${\Bbb R}^{N}$ with Critical Nonlinearity. Abstr. Appl. Anal. 2014 (2014), Article ID 725781, 7 pages. doi:10.1155/2014/725781. https://projecteuclid.org/euclid.aaa/1412273269


Export citation

References

  • A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, no. 4, pp. 349–381, 1973.
  • T. Bartsch and Z. Q. Wang, “Existence and multiplicity results for some superlinear elliptic problems on ${\mathbb{R}}^{N}$,” Communications in Partial Differential Equations, vol. 20, no. 9-10, pp. 1725–1741, 1995.
  • H. Brézis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, no. 3, pp. 486–490, 1983.
  • H. Br\.ezis and L. Nirenberg, “Some variational problems with lack of compactness,” in Proceedings of Symposia in Pure Mathematics, vol. 45, pp. 165–201, 1986.
  • M. Del Pino and P. L. Felmer, “Multi-peak bound states for nonlinear Schrödinger equations,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 15, no. 2, pp. 127–149, 1998.
  • S. Cingolani and M. Lazzo, “Multiple positive solutions to nonlinear Schrödinger equations with competing potential functions,” Journal of Differential Equations, vol. 160, no. 1, pp. 118–138, 2000.
  • M. Clapp and Y. Ding, “Minimal nodal solutions of a Schrödinger equation with critical nonlinearity and symmetric potential,” Differential and Integral Equations. An International Journal for Theory & Applications, vol. 16, no. 8, pp. 981–992, 2003.
  • Y. Ding and F. Lin, “Solutions of perturbed Schrödinger equations with critical nonlinearity,” Calculus of Variations and Partial Differential Equations, vol. 30, no. 2, pp. 231–249, 2007.
  • A. Floer and A. Weinstein, “Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential,” Journal of Functional Analysis, vol. 69, no. 3, pp. 397–408, 1986.
  • M. Grossi, “Some results on a class of nonlinear Schrödinger equations,” Mathematische Zeitschrift, vol. 235, no. 4, pp. 687–705, 2000.
  • L. Jeanjean and K. Tanaka, “Singularly perturbed elliptic problems with superlinear or asymptotically linear nonlinearities,” Calculus of Variations and Partial Differential Equations, vol. 21, no. 3, pp. 287–318, 2004.
  • X. Kang and J. Wei, “On interacting bumps of semi-classical states of nonlinear Schrödinger equations,” Advances in Differential Equations, vol. 5, no. 7 –9, pp. 899–928, 2000.
  • Y.-G. Oh, “On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential,” Communications in Mathematical Physics, vol. 131, no. 2, pp. 223–253, 1990.
  • A. Pistoia, “Multi-peak solutions for a class of nonlinear Schrödinger equations,” Nonlinear Differential Equations and Applications, vol. 9, no. 1, pp. 69–91, 2002.
  • P. H. Rabinowitz, “On a class of nonlinear Schrödinger equations,” Zeitschrift für Angewandte Mathematik und Physik, vol. 43, no. 2, pp. 270–291, 1992.
  • Z. Tang, “Least energy solutions for semilinear Schrödinger equations involving critical growth and indefinite potentials,” Communications on Pure and Applied Analysis, vol. 13, no. 1, pp. 237–248, 2014.
  • C. O. Alves and Y. H. Ding, “Multiplicity of positive solutions to a $p$-Laplacian equation involving critical nonlinearity,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 508–521, 2003.
  • X. Fan, “$p(x)$-Laplacian equations in ${\mathbb{R}}^{N}$ with periodic data and nonperiodic perturbations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 103–119, 2008.
  • S. Liu, “On ground states of superlinear $p$-Laplacian equations in ${\mathbb{R}}^{N}$,” Journal of Mathematical Analysis and Applications, vol. 361, no. 1, pp. 48–58, 2010.
  • C. Liu and Y. Zheng, “Existence of nontrivial solutions for $p$-Laplacian equations in ${\mathbb{R}}^{N}$,” Journal of Mathematical Analysis and Applications, vol. 380, no. 2, pp. 669–679, 2011.
  • D. Cao, S. Peng, and S. Yan, “Infinitely many solutions for $p$-Laplacian equation involving critical Sobolev growth,” Journal of Functional Analysis, vol. 262, no. 6, pp. 2861–2902, 2012.
  • J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Springer, New York, NY, USA, 1989.
  • Y. Li, Q. Guo, and P. Niu, “Global compactness results for quasilinear elliptic problems with combined critical Sobolev-Hardy terms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 4, pp. 1445–1464, 2011.
  • N. Ghoussoub and C. Yuan, “Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents,” Transactions of the American Mathematical Society, vol. 352, no. 12, pp. 5703–5743, 2000. \endinput